SuPeRnOvA and SwEeTpAiN: Bruises from Vaccines... | SuPeRnOvA and SwEeTpAiN
Related Posts Plugin for WordPress, Blogger...

Share it

Bruises from Vaccines...

Last Wednesday was my 2 months stay here in Jamestown and that is also the day that we decided to get a shots from the local health center here in New York State. Everything goes well and except for the fact that I will be needing 2 shots instead of 1 that was required from the SLEC before. And here comes the accredited surgeon that would translate my form I-693 and told me that there was a new requirement from the immigration about another shot that I need to take. Wooow! That was surprising to me, but just to make things done I get another shot for Gardisil and men! you would not imagine how much that cost for that new 'required vaccination' it cost us $130 bucks! Now, we are broke hahaha... I know I cost too much but I'm worth paying for that kind of amount. Not only me but mostly Pinay.. hehehehe...

The nurse was very kind and I got even a compliments from her as she appreciate that "I speak English so well", she thought I've been here for a long time. But I said nope, just got here last month and was staying here for only 2 months. Asked me where I learned it well obviously our schools makes sure that we learn and understand English right? Though I am not good into verbs, nouns and etcetera... Still that was a great compliment to take and carry for the rest of the day.

Now, after 2 days from the shots my two shoulders were sore and swollen. I can handle it though but sometimes when your unconscious you just can't stop yourself from turning into sides right? Men, that's really uncomfortable to me.

That's okay, as long as I am done with this vaccination thingy, oh.. I need to go back after 1 month for another shot. At least I want to end this thing.

3 comments:

  1. I am glad to hear you have overcome this thing. I heard many bloggers complaining about it when they live in the US. Buti nlng dito sa Europe libre lahat..

    ReplyDelete
  2. Anonymous2:04 PM

    at least it is for your health dear... long live and be ready for the next shot! ^^

    ReplyDelete
  3. Anonymous2:05 PM

    bruises after injection is natural. I remembered it when i was still akid, in fact i have marks in both my left and right biceps (near the shoulder part) even it was much years ago...

    ReplyDelete

Your Comments / Message here is Appreciate, I'll drop by to you as soon after I read it from here... Have a Nice day...


Novah!